# SDR PNSA2015033004

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 45,928 hours, 31,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WALL LIGHT AT ENTRANCE DOOR, HAS ONE LAMP INOPERATIVE.  CLEANED CONNECTORS AND REPLACED LAMP.
